Well-rounded twists of ideal lattices from real quadratic fields

Research output: Contribution to journalArticleScientificpeer-review

Researchers

Research units

  • Universidad de los Andes Colombia

Abstract

We study ideal lattices in R2 coming from real quadratic fields, and give an explicit method for computing all well-rounded twists of any such ideal lattice. We apply this to ideal lattices coming from Markoff numbers to construct infinite families of non-equivalent planar lattices with good sphere-packing radius and good minimum product distance. We also provide a complete classification of all real quadratic fields such that the orthogonal lattice is the only well-rounded twist of the lattice corresponding to the ring of integers.

Details

Original languageEnglish
Pages (from-to)168-196
Number of pages29
JournalJournal of Number Theory
Volume196
Publication statusPublished - 1 Mar 2019
MoE publication typeA1 Journal article-refereed

    Research areas

  • Ideal lattices, Lattices, Markoff numbers, Real quadratic fields, Well-rounded lattices

ID: 31364007